# SDR DL76G100427

- Difficulty date: February 3, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 82,392 hours, 17,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T8752243
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FS955 REAR SPAR BULKHEAD SIDEFRAME AND FAILSAFE STRAP FOR AND CORROSION AND FATIQUE CRACKS IAW DAL DI 01-086393-12-AD ON 2/2/10, A CRACK INDICATION AND CORROSION WERE FOUND ON THE LT SIDE FAILSAFE STRAP AND CORROSION ON THE SKIN.  APPLIED PERMANENT REPAIR IAW ERA 479649-14AD ORIG.
